# SDR SWAA2022120771625

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802, ACCOMPLISHED STEPS C - C.5 AND C.5.D - C.6.E.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01-960-802. TESTED OK.
